# SDR SWAA2023112819214

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT AT LBL 24 WL 156; AT BS 500E+16; BS 500F+16; BS 500F+20; BS 500G+20; BS 500H+1; AND BS 500H+16<[01] THIS JOB CARD WILL BE ACCOMPLISHED ON CUSTOMER CARDS TTG8Q00PJ105 AND TTG8Q00PL5JC.;[02] REMOVED CORROSION ON FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT AT LBL 24 WL 156; AT BS 500E+16; BS 500F+16; BS 500F+20; BS 500G+20; BS 500H+1; AND BS 500H+16 I.A.W SRM 53-00-53 FOUND TO BE OUT OF LIMITS; FLOOR TO SIDEWALL SUPPORT AT LBL 24 WL 156 REMOVED AND REPLACED ON CUSTOMER CARDS TTG8Q00PJ105 AND TTG8Q00PL5JC.;[03] VERIFIED CORRECTIVE ACTION 2
